There is a history of getting cronic cistitis infections. About 6 per year. Last time it took about 3 mths of profilactic treatment to be able to get rid of the infection, including intrevenous antibiotics. First time it was treated for a mth it seemed ok but echericha coli kept come back in the results . Treatment was resumed about 4mts. Was cistitis free for abot 6 mts. Got injection onFriday morning and Tuesday night got all of a sudden full blown cystitis symptoms. Pain and extreme burning sensation when urinating and also cannot hold urine. Unfortnately this happened when i was on the plane flying overseas.
What shot did you get? Most medications don't cause urinary tract infections. Prophylactic antibiotics are taken to prevent an infection. If you are taking them to get rid of an infection its not prophylactic. If you're getting e coli infections, that didn't happen from the medication. It sounds like you are recontaminating with it, since its a natural bacteria in the colon. You could also have a problem with the bladder structure. There is some reason you keep getting them, but medicine isn't one of them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2010 • 1 answer
Posted 16 Aug 2010 • 1 answer
Posted 7 Sep 2013 • 1 answer
Posted 6 Nov 2016 • 0 answers
Posted 26 Apr 2017 • 0 answers